# SDR DLL15952327

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1181
- System (JASC): 2450 · AC Power Distribution System
- Part: Wire
- Condition: Shorted
- Location: Fwd Cargo
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING LAYOVER, WHILE WORKING DEFERRED ITEM FOR TRIPPED GALLEY POWER BREAKERS, FOUND FWD GALLEY FEEDER WIRES BURNED BELOW FWD CARGO COMPARTMENT FLOOR.  WIRES WERE DAMAGED BY RUBBING ON EDGES OF LIGHTNING HOLE BETWEEN PANEL 132CR AND THE CARGO FLOOR.  THE CLAMP HOLDING THE WIRES WAS FOUND BROKEN.  ALL THREE CABLES WERE FOUND COMPLETELY BURNED THROUGH.  WIRE NR 567A8A, 568A8B, 569A8C.  DAMAGED SECTIONS OF WIRE WERE REPLACED AND SECURED.
